# SDR UIEA2019032903682

- Difficulty date: March 28, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 74,347 hours, 14,697 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG OH LP 2 STATUS MSG( ACCOMPLISHED L EG DETECTION SYSTEM BITE PROCEDURE FOUND A BLEED DUCT COUPLING  LOOSE TIGHTENED CONNECTION COUPLING  NO OTHER  DISCREPANCIES NOTED  IAW FIM 26-11-00  FIG 104   )
